- 09-05-2007, 07:09 PM
- 09-05-2007, 07:21 PM
- 09-05-2007, 07:39 PM
That tweaked out amphetamine kind of boost.Give a man a fish, feed him for a day. Teach a man to fish, feed him for life. Lao Tse 6th century BC
09-06-2007, 05:32 AM
09-06-2007, 11:23 AM
After you adapt to it and the shakes go away it gives you a clean rush feeling.
09-06-2007, 11:38 AM
Keeps me awake (sometimes longer than I want) but I find I still need a boost before a workout. Yohimbe and/or caffeine is still used at times when on it (pre-workout for me), but then again it depends on how you react to stims. After being on it for a while, I think it can cause your body to feel tweaked, but mind to be a bit lethargic from the constant stim effect. Any long-lasting stim will leave you feeling burnt out, even if your body is still feeling the stim's effects.
So energy rush = no, not exactly.
ps crader is right. After the 1st week of use passes, your body feel less tweaked but the stim effect remains.. Still noticed the shakes but mainly in the muscle that was being used at the time instead of random muscle shakes. Def cleaner once your body gets accustomed but I wonder if it's as effective at that point though. Taking it with PAL's Reset AD and using Ketotifen after 2 weeks use is the way to go though
09-06-2007, 06:52 PM
The stuff gives me energy like you wouldn't believe, but it is totall tweaker off the wall energy. Which I personally like.
I enjoy the stuff but I don't think it's very healthy. It's fun but not something I would want to use on a regular basis. I think it's a great supp to take on saturday night before you go to the club if your feeling a bit sluggish. But be careful, especially if you get raw powder. I know a guy who had raw powder once and took a little taste to see if it was authentic (won't mention any names). BAD IDEA. He was in the hospital for the next 10 hours, and they were hittin him with shot after shot to keep his heart rate below 200 while he was just laying there. The stuff is intense, so be careful with the dosing.
09-06-2007, 06:53 PM
09-06-2007, 07:33 PM
I hate the way clen makes me feel, and i'm a stimulant freak. I loooove ephedra, yohimbe, caffeine in high doses... but clen makes me feel like straight ass after the first dose. I feel like a crackhead and get weird aches, and my BP goes through the ****in roof when i do anything more strenuous than walking. but the stuff works. Never taken it for more than 2 weeks at a time, and i see noticeable results within days. Also, makes my workouts go straight to hell... cant seem to breath on it.
09-06-2007, 09:46 PM
09-06-2007, 09:51 PM
09-07-2007, 12:22 AM
Thank god people don't cap it themselves! It would be pretty scary to see =/
09-07-2007, 01:53 PM
Actually the body adapts to clen very rapidly. The sides really on last for a week.After that you level out and the crappy feeling goes away. Its just hard to stick it out that week.
09-07-2007, 02:49 PM
09-07-2007, 03:43 PM
09-07-2007, 05:04 PM
i;ve been dosing 50mcg for 2 days and then taking 2 days off..........seems to be fine.....body doesn't adapt to the lower doseage and i don't have to increase.........
Energy? YES, but liek the rest say, a crazy cracked-out burst of weird energy! I still drink my diet mountain dew for the caffeine and dose stims on the off days like stim x and/or leviathan
09-08-2007, 07:17 AM
im a helios fan. i would say theres a pretty good cracked out energy feeling
09-08-2007, 09:13 PM
Similar Forum Threads
- By JBlaze in forum AnabolicsReplies: 13Last Post: 07-24-2004, 11:59 AM
- By YellowJacket in forum AnabolicsReplies: 18Last Post: 02-13-2004, 09:29 PM
- By Blindfaith in forum AnabolicsReplies: 6Last Post: 03-13-2003, 11:08 AM
- By JBlaze in forum AnabolicsReplies: 0Last Post: 02-06-2003, 05:45 PM
- By Dwight Schrute in forum AnabolicsReplies: 17Last Post: 01-13-2003, 12:40 AM